Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having irregular periods, periods with heavy bleeding, blood clots seen. Anything wrong?

Hi, I have had my period since I was 12. They have always been regular. I am now 17 years old. I was on the depo shot for three months and then got off of it 6 months ago. I was expecting my period in December. However it was a month late. Now i have been on my period for three weeks and I have blood clots and heavy bleeding . The blod clots are not quarter size but they are fairly large. Could anything be wrong with me or is this normal?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi dear,
Irregular bleeding is common wit Inj Depoprovera. This occurs for few months after inj withdrawal and settles in few months.. So, the bleeding which you are experiencing may just a result of te withdrawl. However, since you are of the injection for 6 months, if sexually active, pregnancy has to be ruled out.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor